# SDR AALA202412162899

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 27,753 hours, 12,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321458410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EPSU SYSTEM TEST FOUND EPSU (11WL) EMER L MESSAGE. MAINTENANCE REPLACED EPSU (11WL) BATTERY IAW AMM 33-51-38.
